# SDR HNAA2020022600077

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 39,562 hours, 35,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER THE WING EMERGENCY LIGHT WONT ILLUMINATE....FIX: REPLACED LIGHT IN REFERENCE TO EMB 145 AMM 33-50-10-000/400-801-A OPS CK GOOD.OK FOR SERVICE
